# SDR SIMA20180320006

- Difficulty date: March 20, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 18,267 hours, 13,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Circuit Board
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN THE FLIGHT DECK, ON ARRIVAL AT AC GPU WAS PLUGGED IN WITH BATTERY SWITCH OFF.  REMOVED LT DCPC AND INSPECTED FOR DAMAGE TO THE BACK AND FACE OF BOARD. CLEANED AND REASSEMBLED IAW CMM 24-63-10.  REINSTALLED THE LT DCPC IAW AMM 24-62-01.  NO FURTHER ODOR NOTICED
